# SDR GUUA04210803

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 23,889 hours, 28,079 cycles
- Engine: Pwa PT6A6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cap
- Condition: Missing
- Location: Air Regulator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9197,  AFTER TAKEOFF, NOSE LANDING GEAR TAKES EXCESS TIME TO RETRACT.  INSTALLED AIR REGULATOR PORT CAP. OPERATIONAL CHECK NORMAL.
